# SDR USAA051327

- Difficulty date: November 3, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SKIN, STA 665, LBL 30.  REMOVED DAMAGE, INSTALL FILLER DOUBLER & STIFFENER IAW TYPE REPAIR 53-60-04.  DEFECT SIZE: .500 INCH CRACK.
